# SDR MWEA070304

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 11,368 hours, 6,112 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE OF DOOR INNER PAN CHAFED AT TORQUE TUBE.  FABRICATED AND INSTALLED DOUBLER.
